# SDR 2007UALA01657

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 43,752 hours, 15,679 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOGRAPHIC INSPECTION OF THE LEFT ELEVATOR UPPER SKIN AN INDICATION OF POSSIBLE LIGHTNING STRIKE DAMAGE WAS NOTED AT 25.25 INCHES FROM I/B EDGE AND 18.5 INCHES FROM AFT EDGE OF ELEVATOR.  [06-26-07]  UPPER SKIN WAS CUT OUT IN AREA OF INDICATION FOR EVALUATION OF HONEYCOMB MATERIAL. NO DAMAGE TO HONEYCOMB MATERIAL WAS NOTED. SKIN WAS REPAIRED PER UA ENGINEERING SPECIFICATIONS.
